You are here

Systems of Quadratic Inequalities

TitleSystems of Quadratic Inequalities
Publication TypeJournal Article
Year of Publication2012
AuthorsAgrachev, AA, Lerario, A
JournalProceedings of the London Mathematical Society, Volume 105, Issue 3, September 2012, Pages 622-660

We present a spectral sequence which efficiently computes Betti numbers of a
closed semi-algebraic subset of RP^n defined by a system of quadratic
inequalities and the image of the homology homomorphism induced by the
inclusion of this subset in RP^n. We do not restrict ourselves to the term E_2
of the spectral sequence and give a simple explicit formula for the
differential d_2.


Sign in